chinacat Posted October 14, 2006 Share Posted October 14, 2006 OK, first let me preface this by stating that I have majorely weird reactions to some meds, and altho I am a huge fam of generics, disdcovered immediately that the generic Wellbutrin really screwed me up. That being said, has any one had similar problems with generic Zoloft? I have been on the same meds for over a year, no problems. But the last few weeks, I am nauseous al the time. This is NOT normal for me. Really, lots of stomach gas and bad nausea--like when I was preggers (which I am not thank you for asking) Tried some Maalox today--just a hint, if you have Crohn's, STAY AWAY FROM THE MAALOX!!! Its ike a laxative-- So it occurs to me, as I go thru the usual "whats changed" that whats changed is the generic Zoloft I am now taking. I am calling the pdoc on Monday, for sure, and will go back on the "name brand" even tho it costs more-- But I would sure like to hear if anyone else has had a reaction to generic Zoloft-- china Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.